# SDR DALA2017101007390

- Difficulty date: October 10, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 72,788 hours, 53,760 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SHUT DOWN,  AN EMERGENCY WAS DECLARED. CREW FELT COMPRESSOR STALL AT 7000 FT. DURING CLIMB OUT, WITH NO ABNORMAL ENG PARAMETERS. APPROXIMATELY ONE MINUTE LATER, ANOTHER COMPRESSOR STALL,  ENGINE ROLL BACK. IAW QRH SHUT DOWN ENGINE.  MAINTENANCE FOUND METAL IN TAIL PIPE. ENGINE CHANGED.
